Data-driven bandwidth selection in local polynomial fitting: variable bandwidth and spatial adaptation [J]

Jianqing Fan I Gijbels

Statistics Theory and Methods mathscidoc:1912.43408

J. Roy. Statist. Soc. Ser. B, 57, (2), 371-394, 1995
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-12-21 11:42:39 uploaded by Jianqing_Fan ] [ 104 downloads ] [ 0 comments ]
@inproceedings{jianqing1995data-driven,
  title={Data-driven bandwidth selection in local polynomial fitting: variable bandwidth and spatial adaptation [J]},
  author={Jianqing Fan, and I Gijbels},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221114239321702968},
  booktitle={J. Roy. Statist. Soc. Ser. B},
  volume={57},
  number={2},
  pages={371-394},
  year={1995},
}
Jianqing Fan, and I Gijbels. Data-driven bandwidth selection in local polynomial fitting: variable bandwidth and spatial adaptation [J]. 1995. Vol. 57. In J. Roy. Statist. Soc. Ser. B. pp.371-394. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221114239321702968.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved